MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, CORKSCREW
Medical Device Problem Codes Material Fragmentation (1261); Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/29/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1920sf suture anchor was used to repair the rotator cuff.The corresponding punch was used to make the anchor entry.When beginning to insert it, it advanced approximately halfway and began to pass the anchor shaft, damaging it and leaving residue.Therefore, the corresponding maneuvers had to be performed to remove it, as it had become very protruding.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer- provided photo noted the anchor was no longer attached to the device and the sutures had torn.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
SUTURE ANCHOR, CORKSCREW
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22803506
Report Number1220246-2025-03487
Device Sequence Number9063332
Product Code MBI
UDI-Device Identifier00888867022829
UDI-Public(01)00888867022829(11)250217(17)300131(10)15389912
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW
Device Catalogue NumberAR-1920SF
Device Lot Number15389912
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown